Ask an expert
Question

29 Nov 2005

CAN I USE DIET PRODUCTS
HI DOC . . . CAN I USE A DIET PRODUCT WHILE USING THE TRIPHASIL CONTRACEPTIVE PILL
Answer 430 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Jay
This depends on the type of slimming aid you intend using. If this is a product that causes diarrhoea (because it contains a laxative or herbs that cause diarrhoea) then it could interfere with the absorption of the contraceptive and should be avoided. Diet pills are generally not to be recommended because they cause a long list of negative side-effects of which dependence and addiction are probably the most serious. Rather use a balanced, low-fat diet and exercise to achieve weight loss.
Take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.